# SDR 2009FA0000697

- Difficulty date: June 18, 2009
- Submitted: August 14, 2009
- Operation: General aviation
- Make and model: Doug MD-90-30
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Connector
- Condition: Broken
- Location: Generator
- Part time: 11,529 hours, 1,090 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONNECTOR BROKEN OFF GENERATOR.  UNIT RUBS WHEN ROTATED.  CAUSE OF FAILURE WAS DUE TO ADE BEARING FAILURE.  ROOT CAUSE WAS UNDETERMINED.  (K)
